American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Adela Latorre and Luis Ugarte. Cohomological decomposition of compact complex manifolds and holomorphic deformations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Gerardo Arizmendi, Rafael Herrera and Noemi Santana. Almost even-Clifford hermitian manifolds with a large automorphism group. Proc. Amer. Math. Soc. 144 (2016) 4009-4020.
Abstract, references, and article information   
View Article: PDF

[3] Richard Hind, Costantino Medori and Adriano Tomassini. On non-pure forms on almost complex manifolds. Proc. Amer. Math. Soc. 142 (2014) 3909-3922.
Abstract, references, and article information   
View Article: PDF

[4] Luigi Vezzoni. A note on canonical Ricci forms on $2$-step nilmanifolds. Proc. Amer. Math. Soc. 141 (2013) 325-333.
Abstract, references, and article information   
View Article: PDF

[5] Sergey Orshanskiy. A PL-manifold of nonnegative curvature homeomorphic to $S^{2} \times S^{2}$ is a direct metric product. Proc. Amer. Math. Soc. 139 (2011) 4475-4486. MR 2823093.
Abstract, references, and article information   
View Article: PDF

[6] Alberto Saracco and Adriano Tomassini. On deformations of compact balanced manifolds. Proc. Amer. Math. Soc. 139 (2011) 641-653. MR 2736345.
Abstract, references, and article information   
View Article: PDF

[7] Andreas Cap. AHS-structures and affine holonomies. Proc. Amer. Math. Soc. 137 (2009) 1073-1080. MR 2457449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jun-ichi Inoguchi and Sungwook Lee. A Weierstrass type representation for minimal surfaces in Sol. Proc. Amer. Math. Soc. 136 (2008) 2209-2216. MR 2383527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sema Salur. Asymptotically cylindrical Ricci-flat manifolds. Proc. Amer. Math. Soc. 134 (2006) 3049-3056. MR 2231631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Takuji Sato. Almost Hermitian structures induced from a Kähler structure which has constant holomorphic sectional curvature. Proc. Amer. Math. Soc. 131 (2003) 2903-2909. MR 1974348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christian Bohr. Immersions of surfaces in almost--complex 4--manifolds. Proc. Amer. Math. Soc. 130 (2002) 1523-1532. MR 1879979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Emmanuel Ferrand. On Legendrian knots and polynomial invariants. Proc. Amer. Math. Soc. 130 (2002) 1169-1176. MR 1873793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Piotr Mikrut. Fillable contact structures on torus bundles over circles. Proc. Amer. Math. Soc. 130 (2002) 599-607. MR 1862144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paolo Lisca. On fillable contact structures up to homotopy. Proc. Amer. Math. Soc. 129 (2001) 3437-3444. MR 1845023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John D. McCarthy. On the asphericity of a symplectic $M^3\times S^1$. Proc. Amer. Math. Soc. 129 (2001) 257-264. MR 1707526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chikako Mese. The Bernstein problem for complete Lagrangian stationary surfaces. Proc. Amer. Math. Soc. 129 (2001) 573-580. MR 1707155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wlodzimierz Jelonek. Positive and negative 3-K-contact structures. Proc. Amer. Math. Soc. 129 (2001) 247-256. MR 1694866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Frank Kutzschebauch and Frank Loose. Real analytic structures on a symplectic manifold. Proc. Amer. Math. Soc. 128 (2000) 3009-3016. MR 1769452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Christian Bohr. Embedded surfaces and almost complex structures. Proc. Amer. Math. Soc. 128 (2000) 2147-2154. MR 1657766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John Etnyre and Robert Ghrist. Tight contact structures via dynamics. Proc. Amer. Math. Soc. 127 (1999) 3697-3706. MR 1670438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mark Daniel. An extension of a theorem of Nicolaescu on spectral flow and the Maslov index. Proc. Amer. Math. Soc. 128 (2000) 611-619. MR 1622789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Philippe Rukimbira. On $\textup{K}$-contact manifolds with minimal number of closed characteristics. Proc. Amer. Math. Soc. 127 (1999) 3345-3351. MR 1646205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Carlos E. Durán. A volume comparison theorem for Finsler manifolds. Proc. Amer. Math. Soc. 126 (1998) 3079-3082. MR 1473664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Bonome, R. Castro, E. García-Río, L. Hervella and R. Vázquez-Lorenzo. Nonsymmetric Osserman indefinite Kähler manifolds. Proc. Amer. Math. Soc. 126 (1998) 2763-2769. MR 1476121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Vestislav Apostolov, Georgi Ganchev and Stefan Ivanov. Compact Hermitian surfaces of constant antiholomorphic sectional curvatures. Proc. Amer. Math. Soc. 125 (1997) 3705-3714. MR 1415572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Zoltan Balogh and Christoph Leuenberger. Lempert mappings and symplectic forms. Proc. Amer. Math. Soc. 125 (1997) 3289-3292. MR 1416075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. Mikhalkin. $J$-holomorphic curves in almost complex surfaces do not always minimize the genus. Proc. Amer. Math. Soc. 125 (1997) 1831-1833. MR 1363430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Augustin Banyaga and Philippe Rukimbira. On characteristics of circle invariant presymplectic forms . Proc. Amer. Math. Soc. 123 (1995) 3901-3906. MR 1307491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hans Samelson. Darboux's lemma once more . Proc. Amer. Math. Soc. 123 (1995) 1253-1255. MR 1246536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Suhyoung Choi and William M. Goldman. Convex real projective structures on closed surfaces are closed . Proc. Amer. Math. Soc. 118 (1993) 657-661. MR 1145415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia